# SDR CA090312003

- Difficulty date: March 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 14,823 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: A4503M122
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE LANDING GEAR RELAY CIRCUIT BREAKER "POPPED" IN FLIGHT, GEAR MANUALLY EXTENDED. GEAR HANDLE ASSY REPLACED WITH SERVICEABLE UNIT. NUMEROUS GEAR SWINGS CARRIED OUT. NO FAULTS FOUND.   THE GEAR HANDLE SWITCH WAS TESTED BY MX. THE SWITCH WHEN SELECTED DOWN WAS FEEDING POWER (APPROX 17 VDC) TO THE UP SIDE OF THE LANDING GEAR RELAY. THIS IS THE REASON FOR THE RELAY CB POPPING. THERE ARE FOUR MICROSWITCHES IN THE SELECTOR ASSY THAT RIDE ON CAMS.
